# SDR SWIA2021062859038

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 693 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FOUND ON BOTTOM OF FWD PRESSURE B/H F/S 693  BTWN STRS 26L AND 26R     (C-CHECK RO 6/22/2021)    REMOVED CORROSION ON OUTBOARD FLANGE OF FORWARD PRESSURE BULKHEAD AT FS693 BETWEEN STGRS 26L & 26R PER REF CRJ900 SRM 51-21-06-001-001-A01. ORIGINAL THICKNESS IS .120" REF. DWG SH690-35882 REV. B. REMAINING THICKNESS IS .062". NO DAMAGE ALLOWED IN THIS AREA REF. CRJ900 SRM TR 53-0120 (53-41-10-101-001-A02). REPAIRED FORWARD PRESSURE BULKHEAD AT FS693 BETWEEN STGRS 26L & 26R. REF. REO 690-53-41-264 REV-- DATED 2021-06-10, REO 690-53-41-266 REV-A DATED 2021-06-10, EO SH690-35880 SNIEO S01 DATED 2021-06-07 AND EO SH670-35904 SNIEO S01 DATED 2021-06-07. / SEE CONTINUE CARD FOR WORK PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. / PRESSURE LEAK CHECK GOOD.
